# SDR JJBA20250728097

- Difficulty date: July 2, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 46,360 hours, 31,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SILL BTW FR 61-65 FOUND CORRODED. LH SILL BTW FR 61-65 BLENDED FOUND OUT OF LIMIT. LH SILL BTW FR 61-65 REMOVED AND REPLACED
